Announcement

Collapse
No announcement yet.

Lower dose of prednisone not helping as much!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • pingpong
    replied
    Sandy, just make sure you don't run out - you will feel absolutely horrible if you have to quit cold turkey.

    Leave a comment:


  • traceann
    replied
    Mmmmmm, eating, reminds me - almost dinner time! Oh thanks Sandy, you have now reminded me of the sinful cupcakes I made Jer for Valentine's Day...they are calling my name...... Traaaaaaaaaaceeeeeeeeeeeeey.....

    Leave a comment:


  • SandyRN
    replied
    Originally posted by SharonA
    Sandy...How are you doing today?
    Not too bad because I took it upon myself to up my dose to a happy medium of 50mg per day. I still have not heard from my doctor and I'm really quite angry. I have enough to last the weekend taking 50 mg per day then I'll have to have a refill on Monday to either ween back or continue at this dose. He's supposed to have a nurse set me up with the rheumatologist too, and I've heard NOTHING from them. I do, however, have a head CT of my sinuses on Monday. At least they didn't sit on everything. Guess it's flu season or something?!

    Thanks so much for asking! Now, if I could just quit eating.........

    Leave a comment:


  • SharonA
    replied
    Sandy...How are you doing today?

    Leave a comment:


  • traceann
    replied
    Hey Sandy, I know how you feel! I remember when I stepped down and my symptoms from the colitis came back, I was so defeated feeling, lol. Thank goodness it was just that my body needed the med a little bit longer....

    XOXO

    Leave a comment:


  • waterflow
    replied
    Sorry your happy days didn't last longer. That slapped in the face feeling is no fun at all. Hope you get something so you can conquer the world again.

    Leave a comment:


  • SandyRN
    replied
    I have a call into the doctor now. They were supposed to call me with my labs days ago, and I still need the referral to the rheumatologist. I am losing my patience with them, but slowed the tapering down a little bit myself by adding 10 extra mg a day until they call me back. I know he's going to say yes, but I need to have another rx called in.

    It's just a slap in the face...I felt great, and today I'm feeling that downhill slide, BUT, it is a bit better since I took it upon myself to increase my dose. Guess I'll make another phone call to their office!

    Leave a comment:


  • ICNDonna
    replied
    Have you let your doctor know? It may be, as Tracey suggested, that you need to reduce your dosage slower.


    Donna

    Leave a comment:


  • traceann
    replied
    Oh Geesh Sandy, have you mentioned it to your doctor? When I was on it for my colitis, in the beginning of being on it, the first time I stepped down, I had a return of symptoms, so she had me go back up for a bit then step down - but not so far. Like I was on 20 mg say, and then I was to drop to 10, well, I had a return of symptoms so I had to go back to 20 for a day or two, then step down to 15, etc. Eventually I weaned to 5mg as my last step down. I must have been resistant to it, lol, as I didn't get the "yippy!" feelings until I had been on it for few weeks!! Dang! *giggle*

    Hope you feel better soon!!!!!!!!!

    XOXO

    Leave a comment:


  • SharonA
    replied
    Sandy...I am sending you some hugs.

    Leave a comment:


  • Sarojini
    replied
    I'm so sorry Sandy

    Leave a comment:


  • pingpong
    replied
    Sorry you're starting to feel bad again, especially since you've been feeling so great. It's a real shame that prednisone has so many side effects, because you get this false sense of well-being when you're on a high dose, and then you crash when you have to wean yourself off the stuff. It's a real bummer, I know.

    Leave a comment:


  • SandyRN
    started a topic Lower dose of prednisone not helping as much!

    Lower dose of prednisone not helping as much!

    I am so disappointed. Since I've cut my dose back from 60mg per day to 40 mg per day I'm not having the same relief I was having. I felt like I could almost conquer the world for those few days. Now that the dose is lower my body knows it, and is starting to hurt again. I feel it mostly in my joints, and in my bladder. I knew this would happen, but I had hoped it would last til I ran the entire 10 day course of the med.

    I AM still better than I was, there was only one way for that to go, and it was up! I felt so bad before, and then having that taste of feeling good with little to no pain was amazing. I just see the end of that coming like a freight train!
Working...
X